Riv.Mat.Univ.Parma (6) 1 (1998)


A unified formulation for the dam problem

Pages: 113-148
Received: 15 June 1998   
Mathematics Subject Classification (2000): 35JXX - 76S05

Abstract: In this paper we propose a unified formulation for the stationary dam problem that includes the case of linear or nonlinear Darcy's laws and Dirichlet or leaky boundary conditions via the theory of maximal monotone graphs. We prove an existence of a solution both for bounded or unbounded domains.

Home Riv.Mat.Univ.Parma